# SDR ASAA2017071221361

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 36,304 hours, 11,087 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 18XMMD
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 17,926 hours, 5,219 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT 36000 FT TURNED ON WEATHER RADAR AND FELT VIBRATION AT FEET AND COULD HEAR A LOW PITCH HUM. F/A SITTING IN JUMPSEAT ALSO FELT AND HEARD VIBRATION. ACFT GROUNDED. REMOVED AND REPLACED WEATHER RADAR R/T IAW AMM 34-43-11, AND REMOVED AND REPLACED ANTENNA PEDESTAL DRIVE, SWAPPED ORIGINAL ANTENNA PLATE TO NEW PEDESTAL IAW AMM 34-43-11. OPS AND GROUND VERIFICATION OK IAW FIM 34-43, TASK 802. AIRCRAFT OK FOR SERVICE.
